# SDR C2XA95CL119

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34820
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 159
- Engine: Pwa PW121
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 3035681
- Condition: Clogged
- Location: Nr 1 Eng
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 3548 - EWR-EWR - AFTER TAKEOFF THE NR 1 ENGINE FUEL CLOG LIGHT CAME ON.  AIRCRAFT RETURNED TO EWR.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE FUEL OUTLET FILTER IAW 72-01-40.  OPERATIONAL CHECKED GOOD IAW 72-00-00.  AIRCRAFT RETURNED TO SERVICE.  (M)
